# SDR SWAA2018031320389

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 60,285 hours, 35,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bumper
- Part number: 416A2204
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER AFT BUMPER MISSING.     R & R THE BUMPER IAW AMM.
